# SDR MASA2011070703170

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 17,246 hours, 13,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH BRACKET ON FWD F/A PANEL.  R2 GUARD.
